International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1980 / Article

Open Access

Volume 3 |Article ID 854194 | https://doi.org/10.1155/S0161171280000221

A. N. Srivastava, S. D. Singh, S. N. Singh, "Bilateral generating functions for a new class of generalized Legendre polynominals", International Journal of Mathematics and Mathematical Sciences, vol. 3, Article ID 854194, 6 pages, 1980. https://doi.org/10.1155/S0161171280000221

Bilateral generating functions for a new class of generalized Legendre polynominals

Received16 Jun 1978
Revised29 Aug 1978

Abstract

Recently Chatterjea (1) has proved a theorem to deduce a bilateral generating function for the Ultraspherical polynomials. In the present paper an attempt has been made to give a general version of Chatterjea's theorem. Finally, the theorem has been specialized to obtain a bilateral generating function for a class of polynomials {Pn(x;α,β)} introduced by Bhattacharjya (2).

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views80
Downloads460
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.